# SDR WXOA070208

- Difficulty date: June 8, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Loose
- Location: Mlg Wheel
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW REPORTED THE "WHEEL NOT TURNING LIGHT ILLUMINATED ON TAKEOFF."  THE AIRCRAFT ABORTED THE TAKEOFF ROLL AND RETURNED TO THE GATE.  MAINTENANCE DEPARTMENT PERSONNEL INSPECTED THE AIRCRAFT AND DETERMINED THE WHEEL TRANSDUCER PINS LOOSE INSIDE THE WHEEL HUD CAP.  THE TRANSDUCER PINS WHERE RE-INSTALLED AND THE SYSTEM OPERATIONAL CHECK WAS NORMAL.  AIRCRAFT WAS RETURNED TO SERIVCE.  (A)
